If you need an accessible version of this item please contact JSTOR User Support

On the Non-Existence of Tests of "Student's" Hypothesis Having Power Functions Independent of σ

George B. Dantzig
The Annals of Mathematical Statistics
Vol. 11, No. 2 (Jun., 1940), pp. 186-192
Stable URL: http://www.jstor.org/stable/2235875
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Non-Existence of Tests of
Preview not available

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192